Lab Tour Overview CUWiP Pgh 2020 Friday, January 17, 2020

University	Lab Tour	Iteration	Leave Alumni Hall	Return to Alumni Hall
CMU	С	1	1:45	3:30
Pitt	Α	1	1:55	3:00
CMU	D	1	2:00	3:30
Pitt	В	1	2:15	4:00
CMU	D	2	3:05	4:35
СМИ	С	2	3:10	4:55
Pitt	В	2	3:30	4:55
Pitt	Α	2	3:40	4:45

Pitt Tour A: Physics Education*, Astro/Cosmo*, High-Energy Pitt Tour B: Quantum Theory*, Condensed Matter, Quantum

Computing, Biophysics

CMU Tour C: Biophysics, Quantum Electronics

CMU Tour D: High-Energy, Mechanical Engineering, Materials Sci.

All the time in Alumni Hall: Cosmology*, Condensed Matter Theory*, Nuclear/Particle*

^{* =} Poster / discussion rather than lab tour

Lab Tour A (Pitt)

Leave Alumni Hall at 1:55 pm 3 stops / 15 minutes each

Stop 1: Physics Education Research, Allen 209

Arrive 2:00, leave 2:15

Stop 2: Astro/Cosmology, Allen 319

Arrive 2:20 pm, leave 2:35

Stop 3: High-Energy Physics / Vladimir Savinov, NPL 3rd floor

Arrive 2:40, leave 2:55

Return to Alumni Hall arriving 3:00. Can connect with Lab Tour A or CMU Tours C or D.

Leave Alumni Hall at 3:40 pm 3 stops / 15 minutes each

Stop 1: High-Energy Physics / Vladimir Savinov, NPL 3rd floor

Arrive 3:45, leave 4:00

Stop 2: Physics Education Research, Allen 209

Arrive 4:05, leave 4:20

Stop 3: Astro/Cosmology, Allen 319

Arrive 4:25 pm, leave 4:40

Return to Alumni Hall arriving 4:45.

Lab Tour B (Pitt)

Leave Alumni Hall at 2:15 pm 4 stops / 15 minutes each

Stop 1: Quantum Theory, Allen 219

Arrive 2:20, leave 2:35

Stop 2: Condensed Matter / Jeremy Levy, NPL 204

Arrive 2:40, leave 2:55

Stop 3: Quantum Computing / Michael Hatridge, OEH 101A

Arrive 3:00, leave 3:15

Stop 4: Biophysics / Hanna Salman, OEH 214

Arrive 3:20, leave 3:40

Connect to Lab Tour A OR return to Alumni Hall arriving 4:00.

Leave Alumni Hall at 3:30 pm 4 stops / 15 minutes each

Stop 1: Quantum Computing / Michael Hatridge, OEH 101A Arrive 3:35, leave 3:50

Stop 2: Biophysics / Hanna Salman, OEH 214

Arrive 3:55, leave 4:10

Stop 3: Condensed Matter / Jeremy Levy, NPL 2

Arrive 4:15, leave 4:30

Stop 4: Quantum Theory, Allen 219

Arrive 4:35, leave 4:50

Return to Alumni Hall arriving 4:55.

Lab Tour C (CMU)

Leave Alumni Hall at 1:45 pm 4 stops / 15 minutes each

- Stop 1: Soft condensed matter / Steve Garoff, Doherty 3202
 Arrive 2:00, leave 2:15
- Stop 2: Liquid Group / Jyoti Katoch and Simran Singh, Wean 6
 Arrive 2:20 pm, leave 2:35
- Stop 3: Biophysics / Stephanie Tristram-Nagle, Wean 6415 Arrive 2:40, leave 2:55
- Stop 4: Quantum electronics / Ben Hunt, Wean 7304
 Arrive 3:00, leave 3:15

Go upstairs to meet CMU Lab Tour D, OR return to Alumni Hall arriving at 3:30. Can connect with Pitt Lab Tour A

Leave Alumni Hall at 3:10 pm 4 stops / 15 minutes each

- Stop 1: Biophysics / Stephanie Tristram-Nagle, Wean 6415 Arrive 3:25, leave 3:40
- Stop 2: Liquid Group / Jyoti Katoch and Simran Singh, Wean 6 Arrive 3:45 pm, leave 4:00
- Stop 3: Quantum electronics / Ben Hunt, Wean 7304 Arrive 4:05, leave 4:20
- Stop 4: Soft condensed matter / Steve Garoff, Doherty 3202
 Arrive 4:25, leave 4:40

Return to Alumni Hall arriving at 4:55 pm

Lab Tour D (CMU)

Leave Alumni Hall at 2:00 pm 3 stops

Stop 1: High-energy particle physics, Wean 8409
Arrive 2:15, leave 2:30 pm

Stop 2: Mech./Chem. Engineering / Viswanathan, Scott 5th floor Arrive 2:35, leave 2:50

Stop 3: Materials Science Undergrad Lab, Doherty A300 Arrive 3:00, leave 3:15

Return to Alumni Hall arriving at 3:30 pm (can connect to Pitt Lab Tour A or B) **OR** go upstairs to meet Lab Tour C

Leave Alumni Hall at 3:05 pm 3 stops

Stop 1: High-energy particle physics, Wean 8409
Arrive 3:20, leave 3:35 pm

Stop 2: Mech./Chem. Engineering / Viswanathan, Scott 5th floor Arrive 3:40, leave 3:55

Stop 3: Materials Science Undergrad Lab, Doherty A300 Arrive 4:05, leave 4:25

Return to Alumni Hall arriving at 4:35 pm